Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 158134, 10 pages
http://dx.doi.org/10.1155/2015/158134
Research Article

New Reproducing Kernel Functions

Department of Mathematics, Faculty of Education, Dicle University, 21280 Diyarbakır, Turkey

Received 18 November 2014; Revised 10 January 2015; Accepted 21 January 2015

Academic Editor: Masoud Hajarian

Copyright © 2015 Ali Akgül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Akgül, “New Reproducing Kernel Functions,” Mathematical Problems in Engineering, vol. 2015, Article ID 158134, 10 pages, 2015. doi:10.1155/2015/158134